MathSciNet Relay Station
MathSciNet bibliographic data
MR2191431 35K55 (35B35 35B40 35K20)
Philippin, G. A.; Proytcheva, V. Some remarks on the asymptotic behaviour of the solutions of a class of parabolic problems. Math. Methods Appl. Sci. 29 (2006), no. 3, 297–307.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement